Alert archive / Kansas / Frost Advisories in 2016
Frost Advisory 2, NWS Topeka, KS
NWS Topeka, KS issued this frost advisory at Nov 7, 2016, 2:10 PM CST for 19 counties in Kansas. It took effect at Nov 9, 2016, 12:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 7, 2016, 2:10 PM CST (20:10 UTC)
- In effect from
- Nov 9, 2016, 12:00 AM CST
- Expired
- Nov 9, 2016, 9:00 AM CST
- In force
- 9 hr
- Issued by
- NWS Topeka, KS
Counties Anderson County, KS, Brown County, KS, Clay County, KS, Coffey County, KS, Dickinson County, KS, Douglas County, KS, Franklin County, KS, Geary County, KS, Jackson County, KS, Jefferson County, KS, Lyon County, KS, Morris County, KS, Nemaha County, KS, Osage County, KS, Ottawa County, KS, Pottawatomie County, KS, Riley County, KS, Shawnee County, KS, Wabaunsee County, KS
The radar
The Topeka radar (KTWX), 8 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 8.2 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1303 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
884 WWUS73 KTOP 072010 NPWTOP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 210 PM CST MON NOV 7 2016 KSZ021>024-026-034>040-054-055-081100- /O.NEW.KTOP.FR.Y.0002.161109T0600Z-161109T1500Z/ CLAY-RILEY-POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY- MORRIS-WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE- INCLUDING THE CITIES OF...CLAY CENTER...MANHATTAN...WAMEGO... ST. MARYS...HOLTON...VALLEY FALLS...OSKALOOSA...PERRY...MCLOUTH... GRANTVILLE...MERIDEN...NORTONVILLE...MINNEAPOLIS...BENNINGTON... ABILENE...HERINGTON...JUNCTION CITY...COUNCIL GROVE...ALMA... ESKRIDGE...MAPLE HILL...ALTA VISTA...MCFARLAND...HARVEYVILLE... PAXICO...TOPEKA...LAWRENCE...EMPORIA...OSAGE CITY...CARBONDALE... LYNDON...BURLINGAME...OVERBROOK 210 PM CST MON NOV 7 2016 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TUESDAY NIGHT TO 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TUESDAY NIGHT TO 9 AM CST WEDNESDAY. * TEMPERATURE...TEMPERATURES WILL RANGE FROM 32 TO 37 DEGREES THEREFORE INCREASING THE CHANCES FOR FROST. * IMPACTS...A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
6 follow-up statements
820 WWUS73 KTOP 080920 NPWTOP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 320 AM CST TUE NOV 8 2016 KSZ056-058-059-082300- /O.EXA.KTOP.FR.Y.0002.161109T0600Z-161109T1500Z/ FRANKLIN-COFFEY-ANDERSON- INCLUDING THE CITIES OF...OTTAWA...BURLINGTON...LEBO...GARNETT 320 AM CST TUE NOV 8 2016 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY. * TEMPERATURE...TEMPERATURES WILL DROP TO 34 TO 37 DEGREES INCREASING THE CHANCES FOR FROST...ESPECIALLY IN LOW LYING AND SHELTERED AREAS. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KSZ021>024-026-034>040-054-055-082300- /O.CON.KTOP.FR.Y.0002.161109T0600Z-161109T1500Z/ CLAY-RILEY-POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY- MORRIS-WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE- INCLUDING THE CITIES OF...CLAY CENTER...MANHATTAN...WAMEGO... ST. MARYS...HOLTON...VALLEY FALLS...OSKALOOSA...PERRY...MCLOUTH... GRANTVILLE...MERIDEN...NORTONVILLE...MINNEAPOLIS...BENNINGTON... ABILENE...HERINGTON...JUNCTION CITY...COUNCIL GROVE...ALMA... ESKRIDGE...MAPLE HILL...ALTA VISTA...MCFARLAND...HARVEYVILLE... PAXICO...TOPEKA...LAWRENCE...EMPORIA...OSAGE CITY...CARBONDALE... LYNDON...BURLINGAME...OVERBROOK 320 AM CST TUE NOV 8 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY... * TEMPERATURE...TEMPERATURES WILL RANGE FROM 32 TO 37 DEGREES INCREASING THE CHANCES FOR FROST. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
340 WWUS73 KTOP 081911 NPWTOP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 111 PM CST TUE NOV 8 2016 KSZ021>024-026-034>040-054>056-058-059-090315- /O.CON.KTOP.FR.Y.0002.161109T0600Z-161109T1500Z/ CLAY-RILEY-POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY- MORRIS-WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY- ANDERSON- INCLUDING THE CITIES OF...CLAY CENTER...MANHATTAN...WAMEGO... ST. MARYS...HOLTON...VALLEY FALLS...OSKALOOSA...PERRY...MCLOUTH... GRANTVILLE...MERIDEN...NORTONVILLE...MINNEAPOLIS...BENNINGTON... ABILENE...HERINGTON...JUNCTION CITY...COUNCIL GROVE...ALMA... ESKRIDGE...MAPLE HILL...ALTA VISTA...MCFARLAND...HARVEYVILLE... PAXICO...TOPEKA...LAWRENCE...EMPORIA...OSAGE CITY...CARBONDALE... LYNDON...BURLINGAME...OVERBROOK...OTTAWA...BURLINGTON...LEBO... GARNETT 111 PM CST TUE NOV 8 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY... * TEMPERATURE...TEMPERATURES WILL DROP TO 32 TO 37 DEGREES INCREASING THE CHANCES FOR FROST...ESPECIALLY IN LOW LYING AND SHELTERED AREAS. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
567 WWUS73 KTOP 082006 NPWTOP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 206 PM CST TUE NOV 8 2016 KSZ056-058-059-082115- /O.CAN.KTOP.FR.Y.0002.161109T0600Z-161109T1500Z/ FRANKLIN-COFFEY-ANDERSON- INCLUDING THE CITIES OF...OTTAWA...BURLINGTON...LEBO...GARNETT 206 PM CST TUE NOV 8 2016 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS CANCELLED THE FROST ADVISORY. TEMPERATURES ARE EXPECTED TO ONLY DROP INTO THE UPPER 30S LIMITING THE POTENTIAL FOR FROST. $$ KSZ021>024-026-034>040-054-055-090415- /O.CON.KTOP.FR.Y.0002.161109T0600Z-161109T1500Z/ CLAY-RILEY-POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY- MORRIS-WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE- INCLUDING THE CITIES OF...CLAY CENTER...MANHATTAN...WAMEGO... ST. MARYS...HOLTON...VALLEY FALLS...OSKALOOSA...PERRY...MCLOUTH... GRANTVILLE...MERIDEN...NORTONVILLE...MINNEAPOLIS...BENNINGTON... ABILENE...HERINGTON...JUNCTION CITY...COUNCIL GROVE...ALMA... ESKRIDGE...MAPLE HILL...ALTA VISTA...MCFARLAND...HARVEYVILLE... PAXICO...TOPEKA...LAWRENCE...EMPORIA...OSAGE CITY...CARBONDALE... LYNDON...BURLINGAME...OVERBROOK 206 PM CST TUE NOV 8 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY... * TEMPERATURE...TEMPERATURES WILL DROP TO 32 TO 37 DEGREES INCREASING THE CHANCES FOR FROST...ESPECIALLY IN LOW LYING AND SHELTERED AREAS. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
999 WWUS73 KTOP 090203 NPWTOP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 803 PM CST TUE NOV 8 2016 KSZ021-022-034-091015- /O.UPG.KTOP.FR.Y.0002.161109T0600Z-161109T1500Z/ /O.NEW.KTOP.FZ.W.0004.161109T0600Z-161109T1500Z/ CLAY-RILEY-OTTAWA- INCLUDING THE CITIES OF...CLAY CENTER...MANHATTAN...MINNEAPOLIS... BENNINGTON 803 PM CST TUE NOV 8 2016 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * TEMPERATURE...TEMPERATURES WILL DROP TO 29 TO 32 DEGREES. EXPECT WIDESPREAD FROST TO DEVELOP LATE TONIGHT. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KSZ011-012-091015- /O.EXA.KTOP.FR.Y.0002.161109T0600Z-161109T1500Z/ NEMAHA-BROWN- INCLUDING THE CITIES OF...SABETHA...SENECA...HIAWATHA...HORTON 803 PM CST TUE NOV 8 2016 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY. * TEMPERATURE...TEMPERATURES WILL DROP TO 32 TO 35 DEGREES. WIDESPREAD FROST IS EXPECTED TO DEVELOP LATE TONIGHT. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KSZ023-024-026-035>040-054-055-091015- /O.CON.KTOP.FR.Y.0002.161109T0600Z-161109T1500Z/ POTTAWATOMIE-JACKSON-JEFFERSON-DICKINSON-GEARY-MORRIS-WABAUNSEE- SHAWNEE-DOUGLAS-LYON-OSAGE- INCLUDING THE CITIES OF...WAMEGO...ST. MARYS...HOLTON... VALLEY FALLS...OSKALOOSA...PERRY...MCLOUTH...GRANTVILLE... MERIDEN...NORTONVILLE...ABILENE...HERINGTON...JUNCTION CITY... COUNCIL GROVE...ALMA...ESKRIDGE...MAPLE HILL...ALTA VISTA... MCFARLAND...HARVEYVILLE...PAXICO...TOPEKA...LAWRENCE...EMPORIA... OSAGE CITY...CARBONDALE...LYNDON...BURLINGAME...OVERBROOK 803 PM CST TUE NOV 8 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY... * TEMPERATURE...TEMPERATURES WILL DROP TO 33 TO 37 DEGREES INCREASING THE CHANCES FOR FROST...ESPECIALLY IN LOW LYING AND SHELTERED AREAS. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
786 WWUS73 KTOP 090934 NPWTOP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 334 AM CST WED NOV 9 2016 KSZ021-022-034-091500- /O.CON.KTOP.FZ.W.0004.000000T0000Z-161109T1500Z/ CLAY-RILEY-OTTAWA- INCLUDING THE CITIES OF...CLAY CENTER...MANHATTAN...MINNEAPOLIS... BENNINGTON 334 AM CST WED NOV 9 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * TEMPERATURE...TEMPERATURES WILL DROP TO 29 TO 32 DEGREES. EXPECT WIDESPREAD FROST TO DEVELOP. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KSZ011-012-023-024-026-035>040-054-055-091500- /O.CON.KTOP.FR.Y.0002.000000T0000Z-161109T1500Z/ NEMAHA-BROWN-POTTAWATOMIE-JACKSON-JEFFERSON-DICKINSON-GEARY- MORRIS-WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE- INCLUDING THE CITIES OF...SABETHA...SENECA...HIAWATHA...HORTON... WAMEGO...ST. MARYS...HOLTON...VALLEY FALLS...OSKALOOSA...PERRY... MCLOUTH...GRANTVILLE...MERIDEN...NORTONVILLE...ABILENE... HERINGTON...JUNCTION CITY...COUNCIL GROVE...ALMA...ESKRIDGE... MAPLE HILL...ALTA VISTA...MCFARLAND...HARVEYVILLE...PAXICO... TOPEKA...LAWRENCE...EMPORIA...OSAGE CITY...CARBONDALE...LYNDON... BURLINGAME...OVERBROOK 334 AM CST WED NOV 9 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * TEMPERATURE...TEMPERATURES WILL DROP TO 33 TO 37 DEGREES INCREASING THE CHANCES FOR FROST...ESPECIALLY IN LOW LYING AND SHELTERED AREAS. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
240 WWUS73 KTOP 091457 NPWTOP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 857 AM CST WED NOV 9 2016 KSZ021-022-034-091600- /O.EXP.KTOP.FZ.W.0004.000000T0000Z-161109T1500Z/ CLAY-RILEY-OTTAWA- INCLUDING THE CITIES OF...CLAY CENTER...MANHATTAN...MINNEAPOLIS... BENNINGTON 857 AM CST WED NOV 9 2016 ...FREEZE WARNING WILL EXPIRE AT 9 AM CST THIS MORNING... TEMPERATURES HAVE STEADILY RISEN ABOVE FREEZING THIS MORNING AND CONDITIONS PROMPTING THE FREEZE WARNING ARE NO LONGER EXPECTED. $$ KSZ011-012-023-024-026-035>040-054-055-091600- /O.EXP.KTOP.FR.Y.0002.000000T0000Z-161109T1500Z/ NEMAHA-BROWN-POTTAWATOMIE-JACKSON-JEFFERSON-DICKINSON-GEARY- MORRIS-WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE- INCLUDING THE CITIES OF...SABETHA...SENECA...HIAWATHA...HORTON... WAMEGO...ST. MARYS...HOLTON...VALLEY FALLS...OSKALOOSA...PERRY... MCLOUTH...GRANTVILLE...MERIDEN...NORTONVILLE...ABILENE... HERINGTON...JUNCTION CITY...COUNCIL GROVE...ALMA...ESKRIDGE... MAPLE HILL...ALTA VISTA...MCFARLAND...HARVEYVILLE...PAXICO... TOPEKA...LAWRENCE...EMPORIA...OSAGE CITY...CARBONDALE...LYNDON... BURLINGAME...OVERBROOK 857 AM CST WED NOV 9 2016 ...FROST ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING... TEMPERATURES HAVE STEADILY RISEN THIS MORNING AND CONDITIONS PROMPTING THE FROST ADVISORY ARE NO LONGER EXPECTED. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this frost advisory went out at Nov 7, 11:43 AM CST, 2 hours 27 minutes earlier.
Area forecast discussion, Nov 7, 11:43 AM CST, 2 hours 27 minutes before
AREA FORECAST DISCUSSION National Weather Service Topeka KS 1143 AM CST Mon Nov 7 2016 ...Update to aviation forecast discussion... .SHORT TERM...(Today and tonight) Issued at 318 AM CST Mon Nov 7 2016 Center of upper low was entering western Kansas early this morning, with water vapor and radar imagery suggesting multiple smaller-scale waves rotating around it. Another strong shortwave was moving east cross southern Saskatchewan. Main band of showers was pushing north into western and southern sections of the local area at 09Z with more isolated activity into southern Kansas. Recent objective analysis shows a weak inverted surface trough stretching northeast across central Oklahoma with low ceilings and some limitations to visibilities along and north of it with dewpoints in the mid to upper 50s near the trough. Main questions through tonight are the location and duration of precipitation, and uncertainty in these items remains high. Models are in good agreement in a few larger-scale features however. Persistent Q-vector convergence downstream of the main low persists over south central Nebraska and adjacent portions of the local area, and this area will likely see the most precipitation. This area slowly weakens late in the day into the evening as the northern wave makes its way southeast into the Great Lakes. Initial wave around the low moves off early today, with drier air in the upper and mid levels filling in. Have steered precip chances in kind, with only small PoPs much of the day in the central and eastern counties, but next wave approaches late in the day for somewhat increased chances. Instability remains very weak at best, and with little upstream deep convection, will keep thunder mention out. Lower cloud should advect north across eastern Kansas by midday, and keep highs in the mid 50s to lower 60s. Several models showing the potential for low ceilings and perhaps some fog and drizzle potential developing tonight as the inverted surface trough builds northeast into east central Kansas before modest cold air advection takes over through the night. Have introduced a mention of these phenomena and will need to watch trends for potentially more widespread and impactful such conditions. .LONG TERM...(Tuesday through Sunday) Issued at 318 AM CST Mon Nov 7 2016 The upper trough axis will move through early on Tuesday ending any precipitation across east central Kansas. Northerly winds are expected behind the cold front through the day along with decreasing clouds. High pressure will settle over northeast Kansas with the surface ridge axis across the area 12Z Wednesday. With the clear skies and light winds along with wet ground may likely see some patchy fog develop due to radiational cooling. Lows Wednesday morning will range from the lower 30s in north central Kansas to the upper 30s in east central Kansas. Some patchy frost is also possible across parts of north central and northeast Kansas. On Wednesday return flow on the back side of the surface high will bring winds around to the south. A shortwave moving southeast in the northern stream across southern Canada and the Northern Plains on Thursday will bring another through the area Thursday night. The front will move through dry due to limited moisture, however it will bring another shot of cold air which will yield lows in the low to mid 30s for Saturday morning. The upper low over the southwest begins to move northeast into the Plains Saturday night and Sunday and becomes an open wave as it phases with an wave moving across the Northern Plains into the Great Lakes region. Highs will be in the 60s into next weekend. Lows will be in the 30s Wednesday, Thursday and Saturday mornings otherwise lows will be in the 40s. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1142 AM CST Mon Nov 7 2016 A persistent cloud deck remains over Kansas today, although a small break in cover have allowed TOP/FOE to reach VFR conditions this afternoon. Expect this to remain before MVFR ceilings move back in this evening near 02Z along with VCSH. At 05Z, lower ceilings are expected along with patchy fog. Soundings indicate low end MVFR continues until 12Z, although have kept MVFR through the end of the period for all sites. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...65 LONG TERM...Wolters AVIATION...Heller
Hazardous weather outlook, Nov 7, 3:43 AM CST, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 343 AM CST MON NOV 7 2016 KSZ008>012-020>024-026-034>040-054>056-058-059-080945- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 343 AM CST MON NOV 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/TOP/SITREP
Nearby
Frost Advisories in Kansas, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.